# SDR CA971113019

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737-2T7
- Engine: Pwa JT8D17
- System (JASC): 3510 · Crew Oxygen System
- Part: Hose Assembly
- Part number: 1734735
- Condition: Ruptured
- Location: Crew Oxy
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A, H

## Discrepancy

(CAN) AIRCRAFT DIVERTED DUE TO EXCESSIVE LEAKAGE IN CREW OXYGEN SYSTEM.  HOSE RUPTURED.  REPLACED.
